Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Hep C Non Responsder wants to try again
Nov 6, 2006

I spent a year on the Interferon aand rebatol with a starting viral load of 165,950,850 units and was taken off at 11 months with a viral load down to 10,00 units. They said there were base lines along the way and that with my other health problems (RA,GAD, depression,other stress related probelms) and the medications leaving me with a body count of half of what a normal persons would be thay took mee off the med. How long should I wait before I try again. Better yet seeing that I was so close should I see another Doctor.

Response from Dr. Pierone

Hello, and thanks for posting.

It sounds like the side effects outweighed the positive effects of treatment for you. Unless there is a compelling reason to go back on therapy now, it would probably be best to sit tight and wait for some of the new drugs in development to come forward. There have been major advances in investigational work and newer and better agents are coming, so stay tuned!



Previous
First year of HART what next?
Next
passing on high resistance

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement